# SDR SWAA2021060221239

- Difficulty date: January 20, 2020
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 54,583 hours, 32,370 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTION INSTALLATION OF FLOOR PANEL 231YF FOUND DAMAGE TO UPPER SURFACE PENETRATING THROUGH TO CORE. MARKED WITH RED TAPE. / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 231YF; FABRICATED NEW PANEL FROM BMS 4-17 TY 6 LOT# 5070008-1 & INSTALLED INSERTS WITH BMS 5-107 LOT# AK9FP3008K IAW SRM 53-00-50-2R-0 PARA 1 NOTE & DWG 147A5810-124 57885U 01-20-2020
